It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board

Grrrr!!!!


Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 09-19-2007, 07:58 PM   #1
lauriec728
Junior Member
(female)
 
Join Date: Nov 2006
Posts: 42
lauriec728 HB User
Grrrr!!!!

I just started taking the pill almost 2 months ago after being off of the pill for like 6 months. The 1st month taking the pill was fine, but since the beginning of taking the 2nd month I have been spotting everyday and now light bleeding....Grrrr this is soooo annoying! How long should this be lasting?
I know I should call my doc, but I just kept thinking it will pass....

 
Sponsors Lightbulb
   
Old 09-20-2007, 08:06 AM   #2
jen52983
Senior Veteran
(female)
 
Join Date: Jun 2006
Location: pennsylvania
Posts: 1,351
jen52983 HB User
Re: Grrrr!!!!

It takes about 3 months for your body to be 100% adjusted to the pill. If you can, stick it out till the end of your 3rd pack.. if you're still having problems then talk to your doctor about switching.

 
Closed Thread




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:57 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!